MathSciNet Relay Station
MathSciNet bibliographic data
MR1085823 58F17 (58F03 58F11)
Adler, Roy; Flatto, Leopold Geodesic flows, interval maps, and symbolic dynamics. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 2, 229–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement